Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Norethisterone delay the next period by four weeks?

Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3347 Questions

default
Posted on Mon, 14 May 2018 in Women's Health
Question: i took northisterone last cycle to delay my period which woked successfully....will my next period be due 4 weeks from day 1 of actual period or 4 weeks from date due if i hadnt taken northisterone? please can you advise
many thanks
doctor
Answered by Dr. Richa Agarwal 13 minutes later
Brief Answer:
It is now unpredictable.

Detailed Answer:
Hello dear,
Thanks for trusting hcm about your health care.
I have gone through your history and understand your concerns.
As you take norethisterone to postponed your menses,your cycle get changed.
Your next cycle may be on time or it may get delayed.
It is very unpredictable due to hormonal changes.
Hope found useful, feel free to ask more information.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Norethisterone

doctor1 MD

hi Dr. Lundi, I haven t been prescribed norethisterone yet but am hoping too. I have a cruise on November 24th and I am due that day! How long...

doctor1 MD

How successful is norethisterone at stopping bleeding? I have frequent breakthrough bleeding on contraceptive pills and am unable to run packs...

doctor1 MD

I took norethisterone to delay my period for 4 days, I only started taking the norethisterone a day before my period was due and I didn t take it...

doctor1 MD

i and my husband are been trying to conceive since 6 months. I am 29 years old and we have 5 years of marriage life. Yesterday, my gyn doctor...

doctor1 MD

Hi doctor, I have PCOD and prominent symptoms of it like facial hairs, lethargy , thinning of hair, irregular period with gaps of 2-3 months...

doctor1 MD

hi i am very worried, in XXXXXXX i did a surgery to remove two cyst on my ovary but it was not successful, becauz my gyn said that i had...